# SDR DXTA2012061805004

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N952QS
- Make and model: Cessna 750
- Aircraft serial: 7500200
- Aircraft time: 9,304 hours, 5,605 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING THE TAKEOFF ROLL, PAST 80 KNOTS, THE LT PANEL CIRCUIT BREAKER TRIPPED, THE BACK LIGHT FOR THE LT PANEL AND STANDBY INSTRUMENTS FAILED AND THE ODOR OF BURNING ELECTRICAL WIRING WAS NOTICED.  VERIFIED DISCREPANCY AND FOUND CIRCUIT BREAKER TRIPS WHEN DAY/NIGHT SWITCH IS PLACED IN THE DIM POSITION.  REMOVED CONNECTOR PLUG PC035 AND NOTED CB STILL TRIPS. RE-INSTALLED CONNECTOR PLUG PC035. INSPECTED WIRING AND FOUND LT ICE DEECTOR LIGHT SHORTED.  REPAIRED WIRE AND OPS CHECK LT PANEL BACK LIGHTING GOOD.  REF WM 33-10-02, 20-10-01.
